# SDR SWAA2013060416731

- Difficulty date: May 13, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 51,150 hours, 40,809 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Angle
- Part number: 6553884
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SUPPORT ANGLE CRACKED AT BS 294.5.  R & R ANGLE IAW SRM.
